Optimality conditions and the basic constraint qualification for quasiconvex programming

Access this Article

Abstract

In this paper, we consider optimality conditions and a constraint qualification for quasiconvex programming. To the purpose, we introduce a generator and a new subdifferential for quasiconvex functions by using Penot and Volle's theorem.

Journal

  • Nonlinear Analysis : Theory, Methods & Applications

    Nonlinear Analysis : Theory, Methods & Applications 74(4), 1279-1285, 2011-02-15

    Elsevier

Codes

  • NII Article ID (NAID)
    120005647351
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0362-546X
  • Data Source
    IR 
Page Top